Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 169, NWS Grand Forks, ND

August 10, 2016Grant County, Otter Tail County, Wilkin County, Minnesota; Ransom County, Richland County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 10, 2016, 3:09 AM CDT for Grant County, Otter Tail County, Wilkin County, Minnesota; Ransom County, Richland County, North Dakota. It was in force for 66 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2016, 3:09 AM CDT (08:09 UTC)
Expired
Aug 10, 2016, 4:15 AM CDT
In force
66 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Ransom County, ND, Richland County, ND

The radar

The Aberdeen radar (KABR), 151 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 3:40 AM CDTTSTM WND DMGGreat Bend, NDLARGE TREES BROKEN DOWN OR UPROOTED. FENCING BLOWN DOWN AND METAL STANDS TUMBLED AT THE BALLPARK.
Aug 10, 3:45 AM CDTTSTM WND GST 78.97 W Wahpeton, NDPEAK WIND MEASURED AT THE HIGHWAY 13 RWIS STATION.
Aug 10, 3:50 AM CDTTSTM WND DMGWahpeton, NDSEVERAL LARGE BRANCHES DOWN AROUND TOWN.
Aug 10, 3:55 AM CDTTSTM WND GST 552 S Wahpeton, NDPEAK WIND MEASURED AT THE WAHPETON AIRPORT /KBWP/.
Aug 10, 4:04 AM CDTTSTM WND GST 582 W Tenney, MNPEAK WIND MEASURED AT THE TENNEY RWIS... NEAR HIGHWAY 75.
Aug 10, 4:10 AM CDTTSTM WND DMGDoran, MNTREE BROKEN DOWN
Aug 10, 4:10 AM CDTHAIL 0.881 W Kent, MNA FEW PENNY TO NICKEL SIZED HAIL AND VERY HEAVY RAIN.
Aug 10, 4:15 AM CDTTSTM WND DMG2 N Wendell, MNNUMEROUS LARGE 4 TO 8 INCH TREE BRANCHES AMD LIMBS BROKEN DOWN IN SHELTER BELTS AND FARMSTEADS ACROSS NORTHERN LAWRENCE AND STONY BROOK TOWNSHIPS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 10:19 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
2672 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

288 
WUUS53 KFGF 100809
SVRFGF
MNC051-111-167-NDC073-077-100915-
/O.NEW.KFGF.SV.W.0169.160810T0809Z-160810T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
309 AM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
  GRANT COUNTY IN WEST CENTRAL MINNESOTA...
  WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
  RICHLAND COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  EAST CENTRAL RANSOM COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 415 AM CDT

* AT 308 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MCLEOD TO 7 MILES SOUTHWEST OF HANKINSON TO 7 MILES
  NORTH OF SISSETON...MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STILES AROUND 310 AM CDT. 
  HANKINSON AROUND 315 AM CDT. 
  SONORA AROUND 320 AM CDT. 
  LAMARS AROUND 325 AM CDT. 
  COLFAX...FAIRMOUNT AND BLACKMER AROUND 330 AM CDT. 

ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 37.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4576 9625 4602 9627 4602 9657 4593 9656
      4594 9710 4598 9709 4625 9726 4628 9726
      4628 9728 4645 9739 4649 9631 4601 9593
      4576 9593
TIME...MOT...LOC 0808Z 268DEG 45KT 4642 9729 4598 9698 4577 9702 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

JR
1 follow-up statement
005 
WWUS53 KFGF 100842
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
342 AM CDT WED AUG 10 2016

NDC073-100851-
/O.CAN.KFGF.SV.W.0169.000000T0000Z-160810T0915Z/
RANSOM ND-
342 AM CDT WED AUG 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RANSOM COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
WEST CENTRAL MINNESOTA...AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4576 9623 4602 9625 4602 9657 4593 9656
      4594 9669 4628 9694 4646 9701 4649 9631
      4601 9593 4576 9593
TIME...MOT...LOC 0841Z 257DEG 45KT 4640 9669 4604 9640 4581 9635 

$$

MNC051-111-167-NDC077-100915-
/O.CON.KFGF.SV.W.0169.000000T0000Z-160810T0915Z/
OTTER TAIL MN-GRANT MN-WILKIN MN-RICHLAND ND-
342 AM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHWESTERN OTTER TAIL...GRANT...WILKIN AND SOUTHEASTERN
RICHLAND COUNTIES...

AT 341 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KENT TO NEAR TENNEY TO 6 MILES EAST OF WHEATON...
MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  CAMPBELL AND NASHUA AROUND 345 AM CDT. 
  NORCROSS AROUND 350 AM CDT. 
  HERMAN AND WESTERN AROUND 355 AM CDT. 
  WENDELL AROUND 400 AM CDT. 
  ELBOW LAKE AROUND 405 AM CDT. 

ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 15 AND 36.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4576 9623 4602 9625 4602 9657 4593 9656
      4594 9669 4628 9694 4646 9701 4649 9631
      4601 9593 4576 9593
TIME...MOT...LOC 0841Z 257DEG 45KT 4640 9669 4604 9640 4581 9635 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

JR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 11:44 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Aug 9, 11:44 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1144 PM CDT TUE AUG 9 2016

.UPDATE...
Issued at 1144 PM CDT Tue Aug 9 2016

Main comples is still out near Bismarck but more storms have
popped out ahead of it just to the west of the CWA. Severe
thunderstorm watch in effect for the southern counties for hail
and wind. Will also have to watch rainfall amounts as some bands
ahead of the main complex seem to be starting to train over each
other. Bumped up QPF although did not go quite as high as 2 to 3
inches that WPC is concerned about if we get a lot of cells
training over each other.

UPDATE Issued at 939 PM CDT Tue Aug 9 2016

Lead shortwave trough has brought a few weak storms and showers to
the western CWA, but the main excitement remains to our southwest.
The surface based instability has stayed to the south and west,
although some elevated CAPE around 1000 J/kg is seen on the SPC
meso page. Have some scattered POPs for our current convection,
but will keep the likelies for 06Z and after for our southern
counties as the convective system out west begins to move into our
southern counties. While instability is not too high, deep layer
bulk shear is around 50 kts so some severe is still a possibility,
but probably the biggest threat is heavy rain with PWATs getting
close to 2 inches. Think that the rain will lift northward a bit
towards tomorrow morning as a warm front begins to move in.
Convective models were showing a bit of a break tomorrow morning
before storms refire along the boundary so tried to include that
in the POP grids. Conditions still seem on track for more storms
tomorrow and heavy rain Wednesday night.

UPDATE Issued at 647 PM CDT Tue Aug 9 2016

Still a lot of uncertainty as to the timing of convection
overnight. Some rapidly weakening cells approaching Minot will
impact the Devils Lake Basin in the next few hours, so have some
low POPs going in that area for late evening. The short range
models continue to bring some convection into our southern
counties near midnight, although they do not really have a great
handle on current activity over the western Dakotas. Will keep
POPs in the south fairly similar to previous forecast and ramp
them up around 06Z, but may have to make some adjustments as the
night goes on.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 237 PM CDT Tue Aug 9 2016

A complex short term forecast with two rounds of convection and
heavy rain possible and models continue to diverge on track of
precipitation for tonight as well as tomorrow and tomorrow night
as a warm front develops over northern SD and lifts into ND
tomorrow morning.

Timing...Tonight SW flow aloft will allow a weak vort max over WY
to move into central ND by around 03Z. Through the day the HIRES
models have generally favored development in southeastern MT to
track along the I-94 corridor across southern ND. The HRRR has
consistently taken a much further south track, with convection
diving into SD as the cluster moves through Bismarck...and the
newest run now bringing the northern edge up to the I 94 corridor
with the strongest activity across northern SD. ECAM guidance is
further north more in line with CONSSHORT...and the NAM is well to
the north. Overall trending towards a consensus short-term blend
of high res solutions (CONSSHORT) which targets VC around
midnight.

For severe potential...a Canadian surface high and northerly flow
resulting in drier airmass across the northern two thirds of the
CWA has kept instability in check, however HRRR brings increasing
instability into southwestern zones by 03Z while deep layer shear
increases to 40 to 50 knots as the wave in WY approaches. The
strongest activity should generally be along and south of the SD
state line where instability is the greatest and in vcnty of ill
defined (this evening) warm frontal boundary. Dewpoints in
southern SD are in the low 70s. An axis of PWAT values on the
order of 2 inches will move from S Central ND into SE ND in the
late evening as LLJ increases, however axis of LLJ should not will
be over majority of area in the 06Z to 12Z timeframe. This may
keep nocturnal convection going through the night despite. By
12Z, GFS showing a much better defined warm frontal boundary well
south of the SD state line.

Tomorrow...models differing on location of a well defined warm
frontal boundary lifting out of SD. Ample moisture will provide
decent instability through the day. Main limiting factor will be
cloud cover inhibiting surface heating during the morning hours.
PWAT values around 2 inches will move into W Central MN and the
threat for heavy rain combined with strong to severe thunderstorms
will be greatest in the southeast, where areal flooding may occur
especially if training of storms occur along warm frontal
boundary. ESP is being issued for hydrological concerns.
Additionally, northern two thirds of area is in Day 2 slight risk
although the greater threat may end up being heavy rain and
localized flooding, especially in the southeast.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 237 PM CDT Tue Aug 9 2016

The Wednesday night period continues to be very wet. Models keep
bullseyes of one to two inches of pcpn possible in both the evening
and overnight periods. Severe storms remain possible too as most of
the FA is in a slight risk per the SPC day 2 outlook. WPC also keeps
most of the FA in at least a slight risk for heavy rainfall. Most of
this activity should move east of the FA on Thursday.

On Thursday night the 500mb low passes across southern Canada. This
may be enough to bring some light showers to areas along the
Canadian border, but since the previous forecast was dry will
maintain that route. The 500mb low does not move too fast to the
east on Friday, therefore there will be a chance for a few more hit
and miss showers and storms along the Canadian border then.

Looking ahead into the Saturday through Tuesday period, it still
looks like a slowly building ridge into the northern plains.
Therefore looking at a mainly dry forecast, with temperatures slowly
rising back to above normal levels by early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1144 PM CDT Tue Aug 9 2016

Thunderstorm complex on its way eastward into the forecast area,
and KDVL and KFAR will see some leading edge convection as early
as 06Z. Have the thunderstorm complex rolling through all TAF
sites, but kept most locations except KFAR at VCTS until a better
handle on the evolution of the system becomes apparant. Think
there should be a bit of a break in the middle of the period, but
additional thunderstorms will be possible along a frontal boundary
by late afternoon into tomorrow evening. Some MVFR ceilings will
be possible tomorrow, mainly around KDVL although the Red River
Valley airports could see some lower VFR conditions. Winds will
be shifting around to the east and then southeast at the southern
and eastern TAF sites.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...JR
SHORT TERM...Speicher
LONG TERM...Godon
AVIATION...JR
Hazardous weather outlook, Aug 9, 6:41 AM CDT, 20 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
641 AM CDT TUE AUG 9 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-101145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
641 AM CDT TUE AUG 9 2016

...A THREAT FOR SEVERE STORMS AND HEAVY RAIN FROM LATE TONIGHT
THROUGH WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP IN SOUTH DAKOTA TONIGHT
LIFTING NORTHWARD DURING THE OVERNIGHT. A FEW STORMS MAY APPROACH
SEVERE LIMITS ALONG THE NORTH AND SOUTH DAKOTA BORDER REGIONS
AFTER MIDNIGHT. THERE IS ALSO THE POTENTIAL FOR HEAVY RAIN WITH
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLOW MOVING AREA OF LOW PRESSURE WILL CROSS THE REGION ON
WEDNESDAY. THUNDERSTORMS WILL LIKELY BE ONGOING DURING THE DAY
WEDNESDAY. STRONGER STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT WITH SEVERE STORMS POSSIBLE. THERE IS ALSO THE
THREAT FOR HEAVY RAIN WHICH MAY PRODUCE AREAS OF FLOODING MAINLY
WEDNESDAY NIGHT FROM THE VALLEY REGION EASTWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY.

In the hours before

Special weather statement, Aug 10, 12:00 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1200 AM CDT WED AUG 10 2016

NDZ049-052-100600-
RANSOM-SARGENT-
1200 AM CDT WED AUG 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANSOM AND
NORTHWESTERN SARGENT COUNTIES...

AT 1159 PM CDT...A STRONG THUNDERSTORM WAS OVER CRETE...OR 31 MILES
NORTH OF BRITTON...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  STIRUM AROUND 1210 AM CDT.
  ENGLEVALE AROUND 1240 AM CDT.
  ELLIOTT AROUND 1245 AM CDT.
  LISBON AROUND 100 AM CDT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4612 9801 4628 9801 4628 9803 4641 9804
      4644 9803 4653 9799 4641 9757 4608 9788
TIME...MOT...LOC 0459Z 209DEG 17KT 4621 9798

HOPKINS
Local storm report, Aug 10, 2:37 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
237 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     TSTM WND GST     2 WSW BRAMPTON          45.98N 97.81W
08/10/2016  M73.00 MPH       SARGENT            ND   MESONET

            MEASURED AT NDAWN STATION

&&

JR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 3:55 AM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin65 min
Aug 10, 11:49 AM CDTFlash Flood WatchFGFBecker, Beltrami, Clay, Clearwater, Grant, Hubbard and 6 more16 hr
Aug 10, 1:23 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin67 min
Aug 10, 2:31 PM CDTAreal Flood AdvisoryFGFOtter Tail, Wilkin4 hr
Aug 10, 2:46 PM CDTSpecial Weather StatementFGFBecker59 min
Aug 10, 3:09 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail66 min
Aug 10, 3:44 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena49 min
Aug 10, 12:00 AM CDTSpecial Weather StatementFGFRansom60 min
Aug 10, 2:11 AM CDTSevere Thunderstorm WarningFGFRichland, Sargent64 min
Aug 10, 4:29 AM CDTAreal Flood AdvisoryFGFRansom, Richland, Sargent6 hr
Aug 10, 11:41 AM CDTSevere Thunderstorm WarningFGFRansom, Sargent64 min
Aug 10, 12:47 PM CDTSevere Thunderstorm WarningFGFRansom, Richland58 min
Aug 10, 1:24 PM CDTFlash Flood WarningFGFRansom, Richland, Sargent6 hr
Aug 10, 5:10 PM CDTAreal Flood AdvisoryFGFBarnes, Cass5 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.